# SDR ASAA2021032234393

- Difficulty date: March 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,352 hours, 8,458 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P11
- Part serial: UNL49520
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 26,379 hours, 8,466 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE # 2 DID NOT START ON RIGHT IGNITER STARTED PROPERLY ON LEFT IGNITER. GROUNDED - YES. REMOVED AND REPLACED #2 ENG RIGHT IGNITION EXCITER BOX REF B737-900 AMM 74-11-01. AS A PRECAUTION REMOVED AND REPLACE #2 ENG MAIN IGNITER PLUGS REF AMM 74-21-02. MMEL 74-1 (DDPG) RESTORED REF AMM TASK 74-00-00-040-802-F00. IGN SYSTEM AUDIBLE TEST GOOD REF AMM 74-00-00. SUCCESSFUL IDLE ENG START ON R IGN REF AMM 71-00-00.
